# SDR JJBA360PH331318

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 27,920 hours, 38,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP AIRCREW NOTICED THE EMERGENCY FLOOR LIGHTING INOPERATIVE AT ROW 1.  GROUND MX CREW REPLACED THE FLOOR STRIP AT ROW 1.  OPS CHECK WAS PERFORMED ON THE EMERGENCY LIGHTS SYS.  OPS CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
